On recognizing graphs by numbers of homomorphisms
The result's identifiers
Result code in IS VaVaI
<a href="https://www.isvavai.cz/riv?ss=detail&h=RIV%2F00216208%3A11320%2F10%3A10033302" target="_blank" >RIV/00216208:11320/10:10033302 - isvavai.cz</a>
Result on the web
—
DOI - Digital Object Identifier
—
Alternative languages
Result language
angličtina
Original language name
On recognizing graphs by numbers of homomorphisms
Original language description
Let hom (G, H) be the number of homomorphisms from a graph G to a graph H. A well-known result of Lovász states that the function hom (?, H) from all graphs uniquely determines the graph H up to isomorphism. We study this function restricted to smaller classes of graphs. We show that several natural classes (2-degenerate graphs and graphs homomorphic to an arbitrary non-bipartite graph) are sufficient to recognize all graphs, and provide a description of graph properties that are recognizable by graphswith bounded tree-width.
Czech name
—
Czech description
—
Classification
Type
J<sub>x</sub> - Unclassified - Peer-reviewed scientific article (Jimp, Jsc and Jost)
CEP classification
BA - General mathematics
OECD FORD branch
—
Result continuities
Project
<a href="/en/project/1M0545" target="_blank" >1M0545: Institute for Theoretical Computer Science</a><br>
Continuities
P - Projekt vyzkumu a vyvoje financovany z verejnych zdroju (s odkazem do CEP)
Others
Publication year
2010
Confidentiality
S - Úplné a pravdivé údaje o projektu nepodléhají ochraně podle zvláštních právních předpisů
Data specific for result type
Name of the periodical
Journal of Graph Theory
ISSN
0364-9024
e-ISSN
—
Volume of the periodical
64
Issue of the periodical within the volume
4
Country of publishing house
US - UNITED STATES
Number of pages
13
Pages from-to
—
UT code for WoS article
000279945500006
EID of the result in the Scopus database
—